# SDR SWAA2023050845891

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,661 hours, 28,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS FWD OF OVERWING EXIT LH ARE INOP.<[01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK @ M2335 PER AMM 33-51-06. OPS CHECK GOOD.
